# SDR C77A20120916012

- Difficulty date: September 14, 2012
- Submitted: September 16, 2012
- Operation: Air carrier
- Aircraft: N634CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000246
- Aircraft time: 10,884 hours, 6,370 cycles
- Engine: Ge CF348E5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086163001
- Condition: Corroded
- Location: Zone 200
- Part time: 10,884 hours, 6,370 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AFT FLOOR SUPPORT, PN 170-86163-001 HAS CORROSION LOCATED AT X = 24048.0 - 24868.0 AND Y = 946.9 THRU 997.0 AT FRAMES 88 TO 90.  R & R RT INBD FLOOR SUPPORT IAW SRM 51-41-01 AND 51-43-01 ON WO 551823-274 IAW EO E175-5300-080, REV IR WO 622454.
